Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 137, NWS Little Rock, AR

May 4, 2021Lonoke County, Prairie County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 4, 2021, 3:07 AM CDT for Lonoke County, Prairie County, Arkansas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2021, 3:07 AM CDT (08:07 UTC)
Expired
May 4, 2021, 3:21 AM CDT
In force
14 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lonoke County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 47 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 9:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3608 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
2.3
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted.

390 
WUUS54 KLZK 040807
SVRLZK
ARC085-117-040900-
/O.NEW.KLZK.SV.W.0137.210504T0807Z-210504T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
307 AM CDT Tue May 4 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  South central Prairie County in central Arkansas...
  Southeastern Lonoke County in central Arkansas...

* Until 400 AM CDT.

* At 307 AM CDT, a severe thunderstorm was located near Parkers
  Corner, or 9 miles southeast of Lonoke, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Carlisle...                       McCreanor...
  Prairie Center...                 Parkers Corner...
  Stuttgart Municipal Airport...    Screeton...
  Slovak...                         Culler...
  Seaton...                         Blakemore...
  Pettus...                         

This includes Interstate 40 between mile markers 180 and 183.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3469 9192 3476 9189 3481 9179 3477 9156
      3457 9148 3458 9190
TIME...MOT...LOC 0807Z 246DEG 29KT 3466 9183 

HAIL...1.00IN
WIND...60MPH
 
$$

DTC
2 follow-up statements
136 
WWUS54 KLZK 040817
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
317 AM CDT Tue May 4 2021

ARC085-117-040900-
/O.CON.KLZK.SV.W.0137.000000T0000Z-210504T0900Z/
Prairie AR-Lonoke AR-
317 AM CDT Tue May 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CENTRAL PRAIRIE AND SOUTHEASTERN LONOKE COUNTIES...

At 317 AM CDT, a severe thunderstorm was located near McCreanor, or 7
miles southeast of Lonoke, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Carlisle...                       McCreanor...
Prairie Center...                 Parkers Corner...
Screeton...                       Culler...
Seaton...                         

This includes Interstate 40 between mile markers 179 and 183.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3458 9186 3476 9189 3481 9179 3477 9156
      3477 9157 3470 9168 3464 9173
TIME...MOT...LOC 0817Z 235DEG 29KT 3473 9179 

HAIL...1.00IN
WIND...60MPH
 
$$

DTC
564 
WWUS54 KLZK 040821
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
321 AM CDT Tue May 4 2021

ARC085-117-040831-
/O.CAN.KLZK.SV.W.0137.000000T0000Z-210504T0900Z/
Prairie AR-Lonoke AR-
321 AM CDT Tue May 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PRAIRIE AND
SOUTHEASTERN LONOKE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central Arkansas.

LAT...LON 3458 9186 3476 9189 3481 9179 3477 9156
      3477 9157 3470 9168 3464 9173
TIME...MOT...LOC 0820Z 246DEG 29KT 3475 9175 

$$

DTC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 1:34 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, May 4, 1:34 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
134 AM CDT Tue May 4 2021

.AVIATION...04/06Z TAF CYCLE

Convection currently concentrated ovr much of north and western
AR, with mainly VFR/MVFR conds noted. Central and southeast
sections wl see this activity affect those locations thru the
early mrng hrs. Expect lingering rain chcs and lower clouds into
the aftn hrs as a CDFNT works thru the FA. Conds are expected to
improve later in the day and tngt as drier airmass works into
the region. /44/
&&

.PREV DISCUSSION...(ISSUED 304 PM CDT Mon May 3 2021)

SHORT TERM...Tonight Through Wednesday Night

.TODAY AND TONIGHT...

Recent MSAS data, sfc obs, and subjective analysis indicated a
region of cyclonic sfc flow over Nrn TX/Srn OK, w/ the the nose of
this lower pressure beginning to nose into N/Ern OK/Wrn AR. On a
larger scale, a broad trof of lower pressure extended from S/Wrn
TX towards the N/E over the Ozark Plateau and into the Upper
Midwest. Turbulent bndry layer conditions have given way to
substantial mixing and morning low stratus has since mixed out w/
an expansive diurnal Cu field beginning over Ern OK and more
recently portions of Srn AR. A strong pres grad was noted over the
state, and is continuing to drive strong Srly flow w/ temps in
the low to mid 80s currently over much of Srn AR, and upper 70s
along and north of the I-40 corridor. Td's in the lower 70s were
noted across Srn AR as well, w/ moisture transport expected to
remain rampant through the remainder of the afternoon as the
aforementioned sfc low approaches. The LZK 19Z sounding revealed a
rather unstable environment present over Cntrl AR w/ minimal CINH
in place and steep lapse rates contributing ML buoyancy in excess
of 2000 J/kg. To the N/W, a cold frnt was draped over KS and
N/Wrn OK extending into the Panhandle, and wl serve as the primary
forcing mechanism for CI later Mon night.

Over Mon night, several low amplitude perturbations wl traverse
through mean H500 S/Wrly flow on the downstream portion of a larger
impulse. This upper forcing wl overspread the region late in the
night and help aid in supplying some modest bulk shear, supportive
of sustaining organized convective activity. Latest thinking remains
consistent w/ this fcst update on the potential for a nocturnal
thunderstorm complex/MCS to develop over Ern OK and advance Ewrd
into portions of Nrn and Cntrl AR. Most recent suite of CAM and HREF
guidance is supportive of this fcst as well, w/ a NP bullseye for
strong winds over the Nrn portion of the state. Initially, a
multicell storm mode is anticipated following CI in Ern OK along the
advancing cold frnt, however weaker shear values and poor shear
vectors relative to the bndry wl contribute to interacting cold
pools and consolidation, leading to quick upscale growth into a
linear segment/MCS. Based on timing of probabilistic HREF guidance,
this segment should enter the Wrn portion of the state b/w the 02-
03Z timeframe. Due to the timing of the event, diurnal cooling may
begin to inhibit sfc based buoyancy playing a role in E/wrd
progression of the line, however pt fcst soundings are still
suggesting sufficient ML buoyancy around 2000-3000 J/kg w/ minimal
CINH. Thus initially, as the line enters the state, it wl encounter
a favorable environment to continue advancing E/wrd initially.
However as the night progresses, cooling wl lkly diminish remaining
buoyancy further E into the state and cause the line to weaken
eventually before 12Z.

Given the anticipated storm mode and HREF
progs, strong to damaging winds wl lkly be the primary hazards
associated w/ this system, however some large hail cannot be ruled
out in the early phases of storm development. Low-lvl shear progs
are not very supportive for QLCS tornadic activity, however it
remains non-zero at this time and cannot be ruled out either.

.TUES AND WED...

Tues, the aforementioned cold frnt wl sag S/Ewrd across the state w/
N/Wrly winds beginning to filter in drier air over the FA by the
later afternoon and evening. PoPs wl remain over much of the region
through the day w/ the FROPA and primary upper impulse lifting
N/Ewrd, however most can expect RH values and the general mugginess
begin to subside from N/W to S/E through the later evening, as Cntrl
Plains high pressure begins to sag S/wrd.

Wed, sfc high pressure wl begin to overtake the FA w/ Nrly winds
continuing to usher drier air in and promote a more settled wx
pattern with more seasonal temperatures resuming.

LONG TERM...Thursday Through Monday

A large area of high pressure will build over Arkansas from the
Plains, and that will bring a few days of dry conditions and below
average temperatures.

The high will depart by the weekend, and return flow will bring
temperatures back up to seasonal levels. At the same time, a new
storm system in the central Plains will drag a cold front toward
Arkansas, and rain chances will increase.

Scattered to numerous showers and thunderstorms are in the forecast
Saturday through Monday. At this time, the dynamics aloft to
support severe weather do not look impressive, so severe weather
should be localized. However, the front will be nearly parallel a
southwest wind flow aloft, and will be slow to cross the state.
That could lead to areas of heavy rain.
&&

.LZK Watches/Warnings/Advisories...NONE.
&&
Hazardous weather outlook, May 3, 10:08 PM CDT, 4 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
1008 PM CDT Mon May 3 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-041000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
1008 PM CDT Mon May 3 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Severe weather is expected over the region through the overnight
hours. The latest data indicates a complex of thunderstorms will
track across the state, posing a threat for damaging winds which
will last into early Tuesday morning.

In addition to damaging winds, large hail can not be ruled out.
The tornado threat, while low, can not be completed discounted.

Additionally, there could be some locally heavy rainfall, which
could lead to flash flooding and aggravate existing flooding
issues along some area rivers.

.DAYS TWO THROUGH SEVEN...Tuesday Through Sunday

Thunderstorms return to the forecast for the upcoming weekend.
Severe weather chances appear low at this time, but locally heavy
rainfall may develop.

.Spotter Information Statement...

Spotter activation may be needed tonight.

&&

Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.

In the hours before

Local storm report, May 4, 2:34 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     TSTM WND DMG     1 W ROYAL               34.51N  93.26W
05/04/2021                   GARLAND            AR   AMATEUR RADIO

            TREE BLOWN DOWN ACROSS HIGHWAY 270.

&&

EVENT NUMBER LZK2100600

GOUDSWARD
Local storm report, May 4, 2:48 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
248 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     HAIL             MOUNTAIN VIEW           35.87N  92.11W
05/04/2021  E0.88 INCH       STONE              AR   PUBLIC

&&

EVENT NUMBER LZK2100601

GOUDSWARD
Local storm report, May 4, 2:53 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     1 SSE RANGER            35.11N  93.34W
05/03/2021  E60 MPH          YELL               AR   PUBLIC

&&

EVENT NUMBER LZK2100602

GOUDSWARD
Local storm report, May 4, 3:00 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
300 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND DMG     ATKINS                  35.24N  92.95W
05/03/2021                   POPE               AR   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES DOWN ACROSS THE COUNTY. A
            TREE FELL ON A HOUSE IN ATKINS.

&&

EVENT NUMBER LZK2100603

GOUDSWARD
Local storm report, May 4, 3:02 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     TSTM WND DMG     RUSSELLVILLE            35.27N  93.14W
05/03/2021                   POPE               AR   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN ACROSS THE COUNTY. A
            TREE FELL ON A HOME IN RUSSELLVILLE.

&&

EVENT NUMBER LZK2100604

GOUDSWARD
Local storm report, May 4, 3:06 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
306 AM CDT TUE MAY 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     TSTM WND DMG     3 E POCAHONTAS          36.26N  90.92W
05/04/2021                   RANDOLPH           AR   EMERGENCY MNGR

            NUMEROUS TREES AND POWERLINES DOWN ACROSS THE COUNTY. A
            TREE WAS BLOWN ONTO A HOME NEAR POCAHONTAS.

&&

EVENT NUMBER LZK2100605

GOUDSWARD

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:03 PM CDTRiver Flood AdvisoryLZKPerry48 hr
May 3, 9:30 PM CDTSpecial Weather StatementLZKScott45 min
May 3, 10:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton40 min
May 3, 10:14 PM CDTSevere Thunderstorm WarningLZKPolk46 min
May 3, 10:17 PM CDTSevere Thunderstorm WarningLZKBoone43 min
May 3, 10:28 PM CDTSevere Thunderstorm WarningLZKLogan, Scott47 min
May 3, 10:29 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell46 min
May 3, 10:38 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy52 min
May 3, 10:39 PM CDTSevere Thunderstorm WarningLZKPolk, Scott51 min
May 3, 10:56 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott49 min
May 3, 10:58 PM CDTSevere Thunderstorm WarningLZKBoone, Marion23 min
May 3, 11:00 PM CDTSevere Thunderstorm WarningLZKYell10 min
May 3, 11:03 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy27 min
May 3, 11:13 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Pope, Van Buren47 min
May 3, 11:13 PM CDTSevere Thunderstorm WarningLZKLogan, Yell23 min
May 3, 11:23 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell37 min
May 3, 11:24 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Newton, Pope, Searcy and 2 more51 min
May 3, 11:30 PM CDTSpecial Weather StatementLZKPolk45 min
May 3, 11:31 PM CDTSevere Thunderstorm WarningLZKPope, Yell29 min
May 3, 11:34 PM CDTSevere Thunderstorm WarningLZKYell29 min
May 3, 11:41 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell21 min
May 3, 11:46 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott44 min
May 3, 11:52 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell27 min
May 3, 11:55 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren50 min
May 4, 12:05 AM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell19 min
May 4, 12:10 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone35 min
May 4, 12:15 AM CDTSevere Thunderstorm WarningLZKPolk45 min
May 4, 12:18 AM CDTSpecial Weather StatementLZKConway, Faulkner, Perry, Yell42 min
May 4, 12:40 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk26 min
May 4, 12:44 AM CDTSpecial Weather StatementLZKLawrence46 min
May 4, 12:45 AM CDTSpecial Weather StatementLZKCleburne, Fulton, Independence, Izard, Sharp45 min
May 4, 12:45 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike45 min
May 4, 12:59 AM CDTSevere Thunderstorm WarningLZKLawrence, Randolph31 min
May 4, 1:06 AM CDTSpecial Weather StatementLZKMontgomery, Yell39 min
May 4, 1:06 AM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Lawrence, Sharp39 min
May 4, 1:08 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike52 min
May 4, 1:21 AM CDTSpecial Weather StatementLZKRandolph39 min
May 4, 1:23 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell52 min
May 4, 1:31 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline44 min
May 4, 1:32 AM CDTSevere Thunderstorm WarningLZKLawrence, Randolph, Sharp43 min
May 4, 1:41 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline34 min
May 4, 1:43 AM CDTSpecial Weather StatementLZKJackson47 min
May 4, 2:03 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Hot Spring, Perry, Pope and 2 more42 min
May 4, 2:18 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Lonoke, Pulaski, Saline, White42 min
May 4, 2:37 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White38 min
May 4, 2:58 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Woodruff32 min
May 4, 10:05 AM CDTRiver Flood AdvisoryLZKLawrence, Randolph21 hr
May 4, 11:43 AM CDTSevere Thunderstorm WarningLZKDesha, Drew62 min
May 4, 12:44 PM CDTFlash Flood WarningLZKDesha, Drew3 hr
May 4, 4:15 PM CDTSpecial Weather StatementLZKIndependence30 min
May 4, 4:38 PM CDTSpecial Weather StatementLZKJackson37 min
May 4, 5:04 PM CDTSpecial Weather StatementLZKLawrence41 min
May 4, 5:06 PM CDTSpecial Weather StatementLZKJackson39 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.